# SDR DALA2019060433389

- Difficulty date: June 1, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N303DQ
- Make and model: Boeing 737732
- Aircraft serial: 29688
- Aircraft time: 33,108 hours, 14,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND R2 DOOR EMERGENCY EXIT LIGHT INOPERATIVE ABOVE DOOR. R/R POWER SUPPLY BATTERY PACK M1672 IAW B37 AMM 33-51. OPS NML.
